# SDR SWIA202265030

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STOWAGE AFT OTBD FLOOR MOUNT DOUBLER LBL 36    (C-CHECK RO 3/14/2022)    REMOVED CORROSION FROM AFT OTBD FLOOR MOUNT DOUBLER LBL 36 REF: CRJ-200 SRM 51-21-06. FOUND TO BE IN LIMITS REF CRJ200 SRM 53-00-00, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
